MAUDE Adverse Event Report: SIEMENS SHENZHEN MAGNETIC RESONANCE LTD. MAGNETOM ESSENZA DOT; SYSTEM, NUCLEAR MAGNETIC RESONANCE IMAGING

SIEMENS SHENZHEN MAGNETIC RESONANCE LTD. MAGNETOM ESSENZA DOT; SYSTEM, NUCLEAR MAGNETIC RESONANCE IMAGING
Model Number 10837633
Medical Device Problem Code Device Handling Problem (3265)
Health Effect - Clinical Code Limb Fracture (4518)
Date of Event 01/11/2026
Type of Reportable Event Serious Injury
Event or Problem Description
Siemens healthineers was notified of an injury involving the magnetom essenza dot (de) system.According to the complaint report, a nurse sustained a fractured hand when a small non-mr-compatible oxygen cylinder was brought into the magnet room and was attracted to the magnet.The injury required medical intervention (casting).The patient is otherwise reported as healthy.The mr system itself was not damaged; the object was removed after a ramp-down/ramp-up cycle.No further information about the severity or medical treatment of the patient¿s injury has been received as of the date of this report.
 
Additional Manufacturer Narrative
D3: manufacturer email address is ssmr-complaint.Team@siemens-healthineers.Com.H3, h6: the nurse was immediately treated at the hospital, and the magnet room was isolated.The damaged front cover of the system and magnet power supply were ordered.A supplemental report will be submitted upon receipt of additional reportable information and/or investigation completion.
 
Additional Manufacturer Narrative
H3, h6: siemens healthineers completed a detailed investigation of the reported event.Based on the information from site, it is concluded that the incident was not related to a malfunction of the device.In this incident, a non-mri compatible oxygen cylinder was taken into the magnet room by hospital staff by mistake.Siemens healthineers assessed the complained event and concluded that the cause of this event was the introduction of ferromagnetic objects into the mr examination room and therefore a user error.Due to the strong magnetic field, special safety measures have to be adhered to in order to prevent injuries.Therefore, the corresponding magnetom operator manual and the magnetom system owner manual provide clear instructions and warnings regarding both magnetic field hazards and training of personnel with regards to mr safety.However, the responsibility to instruct personnel and patients who have access to the mr examination room about magnetic field hazards lies with the customer.The manuals state that only equipment specified or recommended for use in the controlled area (mr examination room) shall be used.The introduction of ferromagnetic objects into the magnetic field is contrary to the statements given in the operating instructions.It is confirmed that the special warning signs are posted at the entrance of the controlled access area (magnet room).Siemens healthineers requested that the customer always comply with the operating instructions provided and strengthen training awareness to mr workers, physicians and patients.Siemens healthineers therefore classified this complaint as a user error and will close this complaint with reference to the operating instructions.

Brand Name
MAGNETOM ESSENZA DOT
Common Device Name
SYSTEM, NUCLEAR MAGNETIC RESONANCE IMAGING
Manufacturer (Section D)
SIEMENS SHENZHEN MAGNETIC RESONANCE LTD.
siemens mri center gaoxin c av
2nd, hi-tech industrial park
shenzhen 51805 7
CH  518057
Manufacturer (Section G)
SIEMENS SHENZHEN MAGNETIC RESONANCE LTD.
siemens mri center gaoxin c av
2nd, hi-tech industrial park
shenzhen 51805 7
CH   518057
Manufacturer Contact
rebecca tudor
40 liberty blvd.
malvern, PA 19355
4843234198
MDR Report Key24176626
Report Number3004754211-2026-00001
Device Sequence Number21336270
Product Code LNH
UDI-Device Identifier04056869006772
UDI-Public(01)04056869006772
Combination Product (Y/N)N
Initial Reporter CountryTU
PMA/510(K) Number
K231560
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 02/06/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number10837633
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/12/2026
Supplement Date Received by Manufacturer02/06/2026
Initial Report FDA Received Date01/26/2026
Supplement Report FDA Received Date02/06/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device A
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age26 YR
Patient SexMale